# SDR AALA202109166168

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 23,390 hours, 9,173 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT LOST YELLOW HYDRAULIC SYSTEM DURING FLIGHT, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT DFW WHERE IT WAS TOWED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE  FOUND THERE WAS NO HYDRAULIC FLUID IN THE SYSTEM, ADDED ONE GALLON IN FOR TROUBLESHOOTING AND FOUND THE #2 ENGINE YELLOW SYSTEM PUMP PRESSURE SWITCH CRACKED AND LEAKING. REPLACED PRESSURE SWITCH , SERVICED THE YELLOW HYDRAULIC SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 12-12-29 AND AMM 29-19-17.
